# SDR ALGA095923

- Difficulty date: June 30, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N647AL
- Make and model: Bell 407
- Aircraft serial: 53357
- Aircraft time: 4,372 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 406310406101
- Condition: Out Of Tolerance
- Location: M/R Gearbox
- Part time: 383 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX BEARING HAS RADIAL PLAY BEYOND MAX LIMITS.  REPLACED WITH 4EA NEW PARTS.
